# SDR AALA202511194401

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 46,219 hours, 19,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTIRE AIRCRAFT SMELLED LIKE DIRTY SOCKS. ODOR DISSIPATED ABOUT10 MINUTES AFTER TAKEOFF. ODOR WAS STRONGEST IN THE EXIT ROWS IN THE MAIN CABIN. ODOR REAPPEARED WHEN DESCENDING THROUGH 10000FT AND STAYED UNTIL AC PACK SHUTOFF AFTER PARKING AT THE GATE. ACCOMPLISHED TROUBLESHOOTING PER JOB CARD 08L00021001 SLIGHT SMELL COMING FROM ENGINE NUMBER 2. PERFORMED DECONTAMINATION OF AIR CONDITIONING AND PNEUMATIC SYSTEM WITH ENGINE RUN FOR 30 MINUTES AND NO ODOR OR SMELL PRESENT.
